Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/63963
Title: 形容词重叠式的句法地位
Authors: Shi, D 
Issue Date: 2001
Publisher: 湖北教育出版社
Source: 汉语学报 (Chinese linguistics), 2001, v. 1, no. 2, p. 70-75 How to cite?
Journal: 汉语学报 (Chinese linguistics) 
URI: http://hdl.handle.net/10397/63963
ISSN: 1672-9501
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

43
Last Week
0
Last month
Citations as of Aug 12, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.